Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 273732, 9 pages
http://dx.doi.org/10.1155/2014/273732
Research Article

An Efficient Approach for Solving Mesh Optimization Problems Using Newton’s Method

Department of Computer Science and Engineering, Incheon National University, Incheon 406-772, Republic of Korea

Received 22 May 2014; Revised 12 September 2014; Accepted 6 October 2014; Published 21 October 2014

Academic Editor: Tiedong Ma

Copyright © 2014 Jibum Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jibum Kim, “An Efficient Approach for Solving Mesh Optimization Problems Using Newton’s Method,” Mathematical Problems in Engineering, vol. 2014, Article ID 273732, 9 pages, 2014. https://doi.org/10.1155/2014/273732.